DOI: https://doi.org/10.3103/S0735272705020068
Open Access Open Access  Restricted Access Subscription Access

A regular rule for generation of full classes of optimal systems of DF-signals based on the method of decimation

Michael I. Mazurkov, V. S. Dmitrenko

Abstract


Based on the method of intrinsic decimation of an arbitrary sequence of different positive integers, where the sequence has the length p, a regular rule is suggested for generation of full classes of linear and nonlinear optimal systems of discrete frequency (DF) signals.

Full Text:

PDF

References


GOLOMB, S.W. Shift Registers Sequences. Holden-Day, Inc., 1967.

WEND, L.-J. Decomposition of M-sequence and its application. IEEE Trans. Inf. Theory, v.17, n.4, p.457-463, 1971. DOI: http://doi.org/10.1109/TIT.1971.1054654.

DYADYUNOV, N.G.; SENIN, A.I. Orthogonal and Quasiorthogonal Signals [in Russian, ed. by Ye. M. Tarasenko]. Moscow: Svyaz’, 1977.

SARWATE D.V.; PURSLEY, M.B. Crosscorrelation properties of pseudorandom and related sequences. Proc. IEEE, v.68, n.5, p.59-90, 1980. DOI: http://doi.org/10.1109/PROC.1980.11697.

ZHURAVLYOV, V.I.; TSARYOV, A.B. Radiotekhnika, n.10, p.8-11, 1990.

VARAKIN, L.Y. Communication Systems with Noise-Like Signals [in Russian]. Moscow: Radio i Svyaz’, 1985.

ZAMARIN, A.I.; ANDREYEV, A.V. Zarubezhnaya Radioelektronika, n.5, p.3-12, 1993.

SVERDLIK, M.B. Optimal Discrete Signals [in Russian]. Moscow: Sov. Radio, 1975.







© Radioelectronics and Communications Systems, 2004–2020
When you copy an active link to the material is required
ISSN 1934-8061 (Online), ISSN 0735-2727 (Print)
tel./fax +38044 204-82-31, 204-90-41